It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-19-2012, 02:04 PM   #1
Senior Member
(female)
 
Join Date: Jul 2009
Location: central U.S.
Posts: 140
ro47 HB Userro47 HB User
Anyone had bad taste after taking antibiotics?

I was on 10 days of amoxicillin and then a couple days later went on 10 days of flagyl. While on the flagyl I developed a very bad taste in my mouth. Now it's been 10 days since I quit all antibiotics and the taste is still there. It is like a bitter, sour type taste. It never goes away and distorts the way food tastes. I'm worried that it won't go away. I am having some reflux that causes a lot of mucus in my throat and behind my nose. However I had that before I took the antibiotics. Any ideas?

 
Sponsors Lightbulb
   
Old 06-19-2012, 02:47 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,527
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Anyone had bad taste after taking antibiotics?

Flagyl is notorious for a metallic like after taste. It can take a couple of weeks or more for that to go away.

 
Sponsors Lightbulb
   
Old 06-19-2012, 03:53 PM   #3
Senior Member
(female)
 
Join Date: Jul 2009
Location: central U.S.
Posts: 140
ro47 HB Userro47 HB User
Re: Anyone had bad taste after taking antibiotics?

Really? I'm so glad to hear that. I have been so worried because it's lasting SOOOO long.

 
Old 06-22-2012, 04:13 PM   #4
Newbie
(female)
 
Mossky's Avatar
 
Join Date: Jun 2012
Location: East of England
Posts: 4
Mossky HB UserMossky HB User
Re: Anyone had bad taste after taking antibiotics?

It could be Thrush - antibiotics often cause that. I hope it goes away soon!

 
Old 07-02-2012, 09:35 PM   #5
Senior Member
(female)
 
Join Date: Jul 2009
Location: central U.S.
Posts: 140
ro47 HB Userro47 HB User
Re: Anyone had bad taste after taking antibiotics?

Yes, I wondered about that. When I was taking the flagyl I noticed I had a white coating on my tongue. I've had that for probably 20 years and have to brush it off every morning and night. It starts at the back of my tongue and if I didn't brush it off every day, (well, I hate to think what it would look like) But I noticed when the bad taste started that I had to brush my tongue more than twice a day. Yuck! This was the first time I've taken antibiotics in 20 years. I did take A LOT when I was little according to my mother. I wonder if I could have candida. I just don't know.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!